Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been using Tretinoin every night for a little over 10 weeks. Today I went to my doctor and he said it got a little worse, and he prescribed me BP. I'm just wondering if it is normal for my acne to still be there after this long. I understand that it gets worse before it gets better, but how much longer do I have to wait until everything starts clearing up?

Two months ago I used Benzamycine and that just made me look worse.

Last month I used Doxycycline, which did not work.

Now this month I have a new BP product.

Should I use that in the mornings, followed by a moisturizer? Do I still use SA in the mornings?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×